MAUDE Adverse Event Report: Vantive US Healthcare LLC HOMECHOICE APD SET; System, Peritoneal, Automatic Delivery

Vantive US Healthcare LLC HOMECHOICE APD SET; System, Peritoneal, Automatic Delivery
Catalog Number 5C4469C
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blue pull ring cap on the patient line of the homechoice cassette was missing.This was identified before use of the device for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE APD SET
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50803800
Report Number2314912-2026-00605
Device Sequence Number10589740
Product Code FKX
UDI-Device Identifier07332414208479
UDI-Public(01)07332414208479(10)H25L18066(17)301218
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5C4469C
Device Lot NumberH25L18066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown